Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 21, 2011, 6:52 PM EDT for 4 counties in Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2011, 6:52 PM EDT (22:52 UTC)
- Expired
- Mar 21, 2011, 7:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Adams County, OH, Brown County, OH, Clermont County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 7:10 PM EDT | HAIL 1 | Sardinia, OH | COVERED THE GROUND IN A SHORT PERIOD OF TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 496 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
191 WUUS51 KILN 212252 SVRILN OHC001-015-025-071-212330- /O.NEW.KILN.SV.W.0011.110321T2252Z-110321T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 652 PM EDT MON MAR 21 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ADAMS COUNTY IN SOUTHWEST OHIO... NORTHERN BROWN COUNTY IN SOUTHWEST OHIO... EASTERN CLERMONT COUNTY IN SOUTHWEST OHIO... SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO... * UNTIL 730 PM EDT. * AT 650 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GREENBUSH...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MOUNT ORAB... SARDINIA... WINCHESTER... SEAMAN... IN ADDITION...GREENBUSH...STATE ROUTE 32 AT US ROUTE 68...BUFORD... MOWRYSTOWN...FINCASTLE...STATE ROUTE 32 AT US ROUTE 62...MAY HILL AND EMERALD ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3899 8342 3878 8357 3909 8408 3917 8401 TIME...MOT...LOC 2252Z 298DEG 25KT 3909 8399 $$
1 follow-up statement
484
WWUS51 KILN 212304
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT MON MAR 21 2011
OHC025-212314-
/O.CAN.KILN.SV.W.0011.000000T0000Z-110321T2330Z/
CLERMONT OH-
704 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLERMONT COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3899 8342 3878 8357 3903 8398 3911 8396
3913 8389
TIME...MOT...LOC 2304Z 298DEG 25KT 3905 8390
$$
OHC001-015-071-212330-
/O.CON.KILN.SV.W.0011.000000T0000Z-110321T2330Z/
HIGHLAND OH-BROWN OH-ADAMS OH-
704 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN ADAMS...NORTHERN BROWN AND SOUTHWESTERN HIGHLAND
COUNTIES...
AT 703 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR STATE ROUTE 32 AT US
ROUTE 68...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SARDINIA...WINCHESTER AND SEAMAN.
IN ADDITION...BUFORD...MOWRYSTOWN...FINCASTLE...STATE ROUTE 32 AT US
ROUTE 62...MAY HILL...EMERALD AND CHERRY FORK ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3899 8342 3878 8357 3903 8398 3911 8396
3913 8389
TIME...MOT...LOC 2304Z 298DEG 25KT 3905 8390
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:32 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 21, 4:32 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 432 PM EDT MON MAR 21 2011 .SYNOPSIS... A NEARLY STATIONARY FRONT WILL DROP SOUTH ALONG THE OHIO RIVER TONIGHT AND PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY. IT WILL THEN LIFT NORTHWARD ON TUESDAY NIGHT AND WEDNESDAY AS A WARM FRONT...STALLING OUT ALONG THE I-70 CORRIDOR. LOW PRESSURE WILL THEN TRACK EAST ALONG THIS BOUNDARY ON WEDNESDAY...PROVIDING A STRONG SOURCE OF LIFT FOR SHOWER ACTIVITY OVER MUCH OF THE REGION. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... W-E FRONTAL BOUNDARY SOUTH OF THE I-70 CORRIDOR WILL REMAIN A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON. DYNAMICS AND THE NOTED ACTIVITY WILL LIKELY CROSS EAST QUICKLY THIS EVENING...BUT THE FOCUS FOR DEVELOPMENT WILL SLOWLY SHIFT SOUTH AND NOSE INTO NORTHERN KENTUCKY AND THE CINCINNATI METRO AREA EARLY THIS EVENING BEFORE LOSING ALL OF ITS DAYTIME FORCING. CELLS THIS AFTERNOON WILL CONTAIN SOME SMALL HAIL...GENERALLY UNDER A HALF INCH. MAX CAPES OF 500 J/KG ARE PROGGED AT PORTSMOUTH TO BE RIGHT AROUND 7-8 PM...AND DIE QUICKLY AFTER THAT. ANY CELLS THAT ARE ONGOING ALONG THE OHIO RIVER CORRIDOR BY THAT TIME WILL SEE A MARKED DECREASE WITH NIGHTFALL. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/... THE BOUNDARY WILL STALL OUT ALONG THE OHIO RIVER AND ORIENT IN A MORE WNW-ESE FASHION...AND LIFT NORTH LATER IN THE DAY...HANGING TOUGH THROUGH WEDNESDAY ALONG THE I-70 CORRIDOR. LATER ON WED...A SURFACE LOW WILL TRACK EAST AND BE THE ONUS FOR SIGNIFICANT SHOWER ACTIVITY...AND SOME CONTINUED THUNDERSTORMS. UNTIL THE STRONG ASCENT WITH THE SURFACE FORCING AND LOW CROSSES THE AREA...SCATTERED SHOWERS WILL REMAIN A POSSIBILITY WITH THE BROAD UPWARD MOTION ASSOCIATED WITH THE FRONT. TEMPERATURES WERE GENERALLY LEFT ALONE AS CURRENT MODEL GUIDANCE WAS BLENDED IN. A 1-2 DEG BUMP WAS NOTED SOUTH SOUTHWEST OF THE OHIO RIVER IN THE NEXT FEW DAYS WITH HIGH TEMPERATURES IN THE WARM SECTOR. A MORE MODERATE 5 DEG BUMP DOWN WAS SHOWN ON WEDNESDAYS HIGHS AS THE COLDER AIR GETS PULLED IN WITH THE PASSAGE OF THE SURFACE FRONT. TEMPERATURES COOL OFF SIGNIFICANTLY FROM THE NORTH WED NIGHT AND THICKNESSES MAY DROP ENOUGH TO SUPPORT SOME SNOW MIXING IN NORTH OF THE I-70 CORRIDOR. HOWEVER...THE CHANCE FOR RAIN/SNOW WILL BE DIMINISHING SIGNIFICANTLY DURING THE SAME TIME FRAME WITH THE DOWNWARD MOTION ON THE BACK SIDE OF THE LOW. && .LONG TERM /THURSDAY THROUGH MONDAY/... EXTENDED MODELS CONTINUE TO DIVERGE ON THEIR SOLUTIONS BY THE WEEKEND...WITH THE GFS SOLUTIONS CLUSTERING AT ONE ANSWER AND THE ECMWF MEMBERS WITH ANOTHER. SO CONFIDENCE REMAINS LOW FOR THE WEEKEND FORECAST. MODELS DO AGREE FOR ABOUT THE FIRST 24 HOURS OF THE FCST...SO LETS START THERE. PERIOD BEGINS WITH THE FA ON THE BACKSIDE OF THE EXITING SFC LOW. NLY CAA WILL CAUSE A RAIN/SNOW MIX ACROSS THE N. FOR THE SOUTH THICKNESSES SHOULD BE HIGH ENUF FOR THE PCPN TO STAY RAIN. HIGH PRESSURE RIDGE BUILDS DOWN THU NGT FROM THE GREAT LAKES. THIS IS WHERE THE MODELS DIVERGE. THE ECMWF RUNS BRING A WEAK SYSTEM OUT OF THE MS VALLEY AND UP THRU KY ON FRIDAY...SPREADING SOME RAIN TO THE FA. GFS IS A LITTLE SLOWER WITH THIS OVERRUNNING AS IT IS DEVELOPING DEEP LOW OUT OVER THE PLAINS. THE GFS THEN BRINGS A CLOSED SFC LOW ACROSS KY DURING THE WEEKEND...KEEPING PCPN ON AND OFF ALL WEEKEND. THE 00Z ECMWF WAS QUICKER AND WEAKER WITH ITS KY SYSTEM SO IT HAD PCPN EXITING THE FA ON SUNDAY. DECIDED TO RUN A BLEND BETWEEN THE TWO SOLUTIONS. I SEE THAT THE 12Z ECMWF IS JUST IT AND IT HAS TRENDED TOWARDS THE GFS SOLUTION. SO KEPT PCPN ACROSS THE FA THRU THE WEEKEND. CRITICAL THICKNESSES ARE MARGINAL THROUGH MOST OF THE PERIOD...SO SNOW IS POSSIBLE ACROSS THE NRN PARTS. HIGH PRESSURE FINALLY BUILDS IN BY MONDAY. THE 12Z GFS MEANWHILE DROPS ENERGY OUT OF THE ROCKIES INTO THE PLAINS AND DEVELOPS A DEEP LOW FRI NGT. IN RESPONSE TO THE LOW A WRMFNT DEVELOPS OVER THE OH VLY FRI NGT AND OVERRUNNING PCPN SPREADS OVER THE FA LATE FRI NGT. THE LOW GRADUALLY WORKS E UP THE OH VALLEY PRODUCING PCPN THE ENTIRE WEEKEND. WITH THE BLEND BETWEEN THE MODELS USED HPC FOR TEMPERATURES THROUGH THE PERIOD. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... FRONTAL BOUNDARY WILL STAY IN THE VICINITY THROUGH THE TAF PERIOD. GREATEST CHANCE OF PRECIPITATION WILL BE DURING THE AFTERNOON HOURS TODAY. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED NEAR THE NORTHERN TAF SITES AND THEREFORE HAVE MENTION OF VCSH AND CB. DUE TO SCATTERED HIT AND MISS NATURE OF THE STORMS DID NOT PUT TSRA IN THE TAF FORECAST AT THIS TIME. WINDS WILL CONTINUE TO GUST DURING THE AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING. MODEL SOUNDINGS ARE STILL INDICATING LOW LEVEL MOISTURE LATE DURING THE OVERNIGHT HOURS AND INTO PART OF THE DAY ON TUESDAY. SINCE THIS HAS BEEN OVERDONE LATELY DECIDED DID NOT GO AS LOW AS THIS WAS SUGGESTING AND WENT MVFR FOR NOW. OUTLOOK...MVFR CEILINGS POSSIBLE ON TUESDAY. MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...SITES AVIATION...NOVAK
Hazardous weather outlook, Mar 21, 5:06 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 506 AM EDT MON MAR 21 2011 INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-220915- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY- FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 506 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A FRONTAL BOUNDARY WILL PUSH SOUTH INTO THE AREA THROUGH THIS AFTERNOON...RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS. A FEW OF THE THUNDERSTORMS MAY APPROACH SEVERE LIMITS LATER THIS AFTERNOON...ESPECIALLY TO THE SOUTHEAST OF INTERSTATE 71. THE PRIMARY SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>062- 070-220915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 506 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 21, 6:15 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL PORTSMOUTH 38.76N 82.95W
03/21/2011 E0.88 INCH SCIOTO OH PUBLIC
&&
MIKEGLocal storm report, Mar 21, 6:24 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 WNW MCDERMOTT 38.84N 83.09W
03/21/2011 U0.75 INCH SCIOTO OH PUBLIC
0554 PM HAIL 1 WNW MCDERMOTT 38.84N 83.09W
03/21/2011 U0.88 INCH SCIOTO OH PUBLIC
0555 PM HAIL 3 NE PORTSMOUTH 38.79N 82.91W
03/21/2011 U0.75 INCH SCIOTO OH PUBLIC
0555 PM HAIL 3 NE PORTSMOUTH 38.79N 82.91W
03/21/2011 U0.75 INCH SCIOTO OH PUBLIC
&&
JOHNFLocal storm report, Mar 21, 6:26 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 3 NE PORTSMOUTH 38.79N 82.91W
03/21/2011 U1.00 INCH SCIOTO OH PUBLIC
&&
JOHNFSpecial weather statement, Mar 21, 6:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 629 PM EDT MON MAR 21 2011 OHZ078>081-212330- CLERMONT OH-HIGHLAND OH-BROWN OH-ADAMS OH- 629 PM EDT MON MAR 21 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ADAMS...NORTHERN BROWN...SOUTHWESTERN HIGHLAND AND NORTHERN CLERMONT COUNTIES THROUGH 730 PM EDT... AT 624 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT REPOSE...MOVING EAST AT 40 MPH. THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER TO PENNY SIZED HAIL. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT ORAB... SARDINIA...WINCHESTER...BELFAST AND SEAMAN. ALSO...OWENSVILLE...NEWTONSVILLE...CHASETOWN...GREENBUSH...BUFORD... MOWRYSTOWN...FINCASTLE AND EMERALD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3907 8345 3886 8351 3916 8426 3924 8423
Local storm report, Mar 21, 6:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL GOSHEN 39.23N 84.16W
03/21/2011 E0.50 INCH CLERMONT OH TRAINED SPOTTER
LASTED ABOUT 2 TO 3 MINUTES.
&&Local storm report, Mar 21, 6:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HEAVY RAIN PORTSMOUTH 38.76N 82.95W
03/21/2011 M0.60 INCH SCIOTO OH EMERGENCY MNGR
FELL IN ABOUT 10 MINUTES
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:42 AM EDT | Special Weather Statement | ILN | Fairfield | 48 min |
| Mar 21, 2:01 PM EDT | Special Weather Statement | ILN | Greene | 29 min |
| Mar 21, 3:42 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 63 min |
| Mar 21, 4:35 PM EDT | Special Weather Statement | ILN | Highland | 55 min |
| Mar 21, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 40 min |
| Mar 21, 5:38 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Mar 21, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 31 min |
| Mar 21, 6:29 PM EDT | Special Weather Statement | ILN | Brown | 61 min |
| Mar 21, 7:47 PM EDT | Special Weather Statement | ILN | Adams | 28 min |
| Mar 21, 7:55 PM EDT | Special Weather Statement | ILN | Adams | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.